MathSciNet Relay Station
MathSciNet bibliographic data
MR2265857 (2007j:34044) 34C05 (34D05 92D25)
Gyllenberg, Mats; Yan, Ping; Wang, Yi Limit cycles for competitor-competitor-mutualist Lotka-Volterra systems. Phys. D 221 (2006), no. 2, 135–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement